# SDR CALA2025092409239

- Difficulty date: September 19, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 99,569 hours, 21,166 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Indication Sys
- Condition: False Indication
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

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
